Resistance bounds for first-passage percolation and maximum flow

Lyons, Russell, Pemantle, Robin, Peres, Yuval . Journal of Combinatorial Theory, Series A 1999. 86 (1) :158-168

Locate this article in:

Bibtex

@article{CIS-198613,
  Author = {Lyons, Russell and Pemantle, Robin and Peres, Yuval},
  Title = {Resistance bounds for first-passage percolation and maximum flow},
  Journal = {Journal of Combinatorial Theory, Series A},
  Volume = {86},
  Number = {1},
  Year = {1999},
  Pages = {158--168},
  Keywords = {Passage time, Tree, interacting random processes, electrical network, graphy theory for combinatorics}
}

Similar articles